# SDR AALA20100601TUL03

- Difficulty date: June 1, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 56,200 hours, 19,495 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE NUMBER 10 SLAT COVE SKIN OUTBOARD DRIVE TRACK.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER AARD 57-43-00-4.
